Opuscula Mathematica

Opuscula Math.
, no. 1
 (), 151-165
Opuscula Mathematica

Unfolding spheres size distribution from linear sections with B-splines and EMDS algorithm

Abstract. The stereological problem of unfolding spheres size distribution from linear sections is formulated as a problem of inverse estimation of a Poisson process intensity function. A singular value expansion of the corresponding integral operator is given. The theory of recently proposed \(B\)-spline sieved quasi-maximum likelihood estimators is modified to make it applicable to the current problem. Strong \(L^2\)-consistency is proved and convergence rates are given. The estimators are implemented with the recently proposed EMDS algorithm. Promising performance of this new methodology in finite samples is illustrated with a numerical example. Data grouping effects are also discussed.
Keywords: inverse problem, singular value expansion, stereology, discretization, quasi-maximum likelihood estimator.
Mathematics Subject Classification: 62G05, 45Q05.
Cite this article as:
Zbigniew Szkutnik, Unfolding spheres size distribution from linear sections with B-splines and EMDS algorithm, Opuscula Math. 27, no. 1 (2007), 151-165
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.